# SDR DALA1138680669

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 65,189 hours, 30,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV THE FRAME UPPER CHORD WAS FOUND DEFORMED AT BS 1560 JUST ABOVE STR 25R-26R IN AFT CARGO COMP.  THE FRAME WAS REPAIRED IAW SRM 53-00-07 FIG 201.
